# SDR DALA2020112403856

- Difficulty date: November 24, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 77,555 hours, 15,143 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND RT WING NR 8 SLAT LOWER SURFACE WORN AT WS 450.  SLAT SURFACE REPAIRED, PER SRM 51-70-10.
